Research Repository

Asymptotic Properties of Input-Output Operators Norm Associated with Singularly Perturbed Systems with Multiplicative White Noise

Dragan, V, Morozan, T and Shi, Peng (2002) Asymptotic Properties of Input-Output Operators Norm Associated with Singularly Perturbed Systems with Multiplicative White Noise. SIAM Journal on Control and Optimization, 41 (1). 141 - 163. ISSN 0363-0129

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: linear systems; asymptotic property
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > Institute for Sustainability and Innovation (ISI)
Depositing User: Symplectic Elements
Date Deposited: 16 Sep 2018 23:59
Last Modified: 16 Sep 2019 23:11
URI: http://vuir.vu.edu.au/id/eprint/37079
DOI: https://doi.org/10.1137/S0363012900369447
ePrint Statistics: View download statistics for this item
Citations in Scopus: 20 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar